Mathematics Faculty Articles

Title

Identity Bases for Some Non-exact Varieties

Document Type

Article

Publication Date

4-2004

Publication Title

Semigroup Forum

ISSN

0037-1912

Volume

68

Issue/No.

3

First Page

445

Last Page

457

Abstract

Let A2 be the variety generated by the five-element non-orthodox 0-simple semigroup. This paper presents the identity bases for several subvarieties of A2 that are not generated by any completely 0-simple or completely simple semigroups. It will be shown that several subvarieties of A2, including the variety generated by the five-element Brandt semigroup, are hereditarily finitely based.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1007/s00233-003-0029-5

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS